# SDR ASAA2016100418401

- Difficulty date: October 4, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 141A85059
- Condition: Chafed
- Location: Bs 203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E & E BAY DOOR CUTOUT AFT LATCH RECEIVER ATTACH BRACKET CHAFED.  ACFT GROUNDED.  REMOVED AND REPLACED THE ATTACH BRACKET IAW SRM 51-40-02.   DOOR ADJUSTMENT CHECKED GOOD IAW AMM 52-48-41.
